# SDR CA011207006

- Difficulty date: November 6, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Cover
- Part number: FK23330
- Condition: Damaged
- Location: Eec
- Component: Eec, Rroyce, FK14449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FOUND ON BOTH ENGINES ELECTRONIC UNIT PROTECTION COVER ASSY WITH A HOLE AND CHAFFING ON INNER SURFACE OF COVER. COVER WAS CHAFFING WITH POWER CONTROL UNIT , ENGINE ELECTRONIC CONTROLLER AND ON EEC CONNECTORS. PCU, EEC AND CONNECTORS HAD SLIGHTLY CHAFFING MARKS.  COVER ASSY  R/R.
